# SDR LR7A2025092503781

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 17,391 hours, 10,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Zone 500 Flap
- Component: Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND LEFT OUTBOARD FLAP LOWER TRAILING EDGE SKIN WITH LOOSE RIVETS AT OWFS87L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.  NR# 1001308670.
